Milnacipran and Alcohol / Food Interactions
There are 2 alcohol/food/lifestyle interactions with milnacipran which include:
milnacipran ↔ food
Moderate Food Interaction
Milnacipran may cause liver damage, and taking it with alcohol may increase that risk. You should avoid or limit the use of alcohol while being treated with milnacipran. Call your doctor immediately if you have fever, chills, joint pain or swelling, excessive tiredness or weakness, unusual bleeding or bruising, skin rash or itching, loss of appetite, nausea, vomiting, dark colored urine, or yellowing of the skin or the whites of your eyes, as these may be symptoms of liver damage. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
High Blood Pressure (Hypertension)
Moderate Potential Hazard, Moderate plausibility
SNRI antidepressants - hypertension
Selective serotonin and norepinephrine reuptake inhibitor antidepressants (SNRIs) have been associated with sustained increases in blood pressure. Therapy with SNRI antidepressants should be administered cautiously in patients with preexisting hypertension. Blood pressure should be assessed prior to initiating treatment and monitored regularly. The dose should be reduced or discontinued if necessary.
- "Product Information. Effexor (venlafaxine)." Wyeth-Ayerst Laboratories, Philadelphia, PA.
- Settle EC "Antidepressant drugs: disturbing and potentially dangerous adverse effects." J Clin Psychiatry 59 Suppl 16 (1998): 25-30
- Cunningham LA, Borison RL, Carman JS, Chouinard G, Crowder JE, Diamond BI, Fischer DE, Hearst E "A comparison of venlafaxine, trazodone, and placebo in major depression." J Clin Psychopharmacol 14 (1994): 99-106
milnacipran drug Interactions
There are 717 drug interactions with milnacipran
milnacipran disease Interactions
There are 9 disease interactions with milnacipran which include:
- Liver Disease
- Renal Disease
- Urinary Tract Obstruction
Drug Interaction Classification
Do not stop taking any medications without consulting your healthcare provider.